Advanced Search
MyIDEAS: Login to save this paper or follow this series

Optimal bandwidth choice for density-weighted averages

Contents:

Author Info

  • Powell, James L.
  • Stoker, Thomas M.
Registered author(s):

    Abstract

    Includes bibliographical references (p. 34-35).

    Download Info

    If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
    File URL: http://hdl.handle.net/1721.1/2410
    Download Restriction: no

    Bibliographic Info

    Paper provided by Massachusetts Institute of Technology (MIT), Sloan School of Management in its series Working papers with number 3424-92..

    as in new window
    Length:
    Date of creation: 1992
    Date of revision:
    Handle: RePEc:mit:sloanp:2410

    Contact details of provider:
    Postal: MASSACHUSETTS INSTITUTE OF TECHNOLOGY (MIT), SLOAN SCHOOL OF MANAGEMENT, 50 MEMORIAL DRIVE CAMBRIDGE MASSACHUSETTS 02142 USA
    Phone: 617-253-2659
    Web page: http://mitsloan.mit.edu/
    More information through EDIRC

    Order Information:
    Postal: MASSACHUSETTS INSTITUTE OF TECHNOLOGY (MIT), SLOAN SCHOOL OF MANAGEMENT, 50 MEMORIAL DRIVE CAMBRIDGE MASSACHUSETTS 02142 USA

    Related research

    Keywords: HD28 .M414 no.3424-; 92;

    Find related papers by JEL classification:

    References

    References listed on IDEAS
    Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
    as in new window
    1. Jones, M. C. & Sheather, S. J., 1991. "Using non-stochastic terms to advantage in kernel-based estimation of integrated squared density derivatives," Statistics & Probability Letters, Elsevier, Elsevier, vol. 11(6), pages 511-514, June.
    2. Haerdle,W. & Hart,J.D. & Marron,J.S. & Tsybakov,A.B., 1989. "Bandwidth choice for average derivative estimation," Discussion Paper Serie A 200, University of Bonn, Germany.
    3. Newey, W.K., 1989. "The Asymptotic Variance Of Semiparametric Estimotors," Papers, Princeton, Department of Economics - Econometric Research Program 346, Princeton, Department of Economics - Econometric Research Program.
    4. Hardle, W.K. & Tsybakov, A.B., 1992. "How sensitive are average derivatives?," Discussion Paper, Tilburg University, Center for Economic Research 1992-8, Tilburg University, Center for Economic Research.
    5. Stoker, Thomas M., 1993. "Smoothing bias in the measurement of marginal effects," Working papers, Massachusetts Institute of Technology (MIT), Sloan School of Management 3522-93., Massachusetts Institute of Technology (MIT), Sloan School of Management.
    6. Powell, James L & Stock, James H & Stoker, Thomas M, 1989. "Semiparametric Estimation of Index Coefficients," Econometrica, Econometric Society, Econometric Society, vol. 57(6), pages 1403-30, November.
    7. Robinson, Peter M, 1988. "Root- N-Consistent Semiparametric Regression," Econometrica, Econometric Society, Econometric Society, vol. 56(4), pages 931-54, July.
    8. Hall, Peter & Marron, J. S., 1987. "Estimation of integrated squared density derivatives," Statistics & Probability Letters, Elsevier, Elsevier, vol. 6(2), pages 109-115, November.
    Full references (including those not matched with items on IDEAS)

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as in new window

    Cited by:
    1. Eric Ghysels & Serena Ng, 1997. "A Semi-Parametric Factor Model of Interest Rates and Tests of the Affine Term Structure," CIRANO Working Papers, CIRANO 97s-33, CIRANO.
    2. Ghysels, E. & Ng, S., 1996. "A Semi-Parametric Factor Model for Interest Rates," Cahiers de recherche, Universite de Montreal, Departement de sciences economiques 9612, Universite de Montreal, Departement de sciences economiques.
    3. Lewbel, Arthur, 1995. "Consistent nonparametric hypothesis tests with an application to Slutsky symmetry," Journal of Econometrics, Elsevier, Elsevier, vol. 67(2), pages 379-401, June.

    Lists

    This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

    Statistics

    Access and download statistics

    Corrections

    When requesting a correction, please mention this item's handle: RePEc:mit:sloanp:2410. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Christian Zimmermann).

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If references are entirely missing, you can add them using this form.

    If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.